List of products by brand Mylan

  • Ibuprofen 200mg tablets MYLAN

    €2.82

         

    Short-term treatment of fever and pain (headache, dental pain, body aches, painful periods ...).
    Medicine not subject to a medical prescription.

    In stock
  • Ibuprofen 400mg tablets MYLAN

    €3.18

         

    Short-term treatment of fever and pain (adult migraine, dental pain, body aches, painful periods ...).
    Medicine not subject to a medical prescription.
    In stock
  • Lactulose 10g 12 sachets MYLAN

    €5.36
    This medicine is indicated for the symptomatic treatment of constipation. Hepatic encephalopathy.
    Starting from 7 years old.
    1 box contains 12 sachets of 15 ml
    Medicine not subject to medical prescription.
    Prune aroma.
    En stock
  • Phloroglucinol 80mg - 20 orodispersible tablets...

    €3.82
    Phloroglucinol 80mg - 20 orodispersible tablets - MYLAN is an antispasmodic medicine. It soothes painful contractions of the intestine, bile ducts, urinary tracts and uterus.
    Phloroglucinol is Spasfon generic medicine.
    This medicine is reserved for adult et children.
    In stock